Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

The Hodge theory of stable curves


About this Title

Jerome William Hoffman

Publication: Memoirs of the American Mathematical Society
Publication Year 1984: Volume 51, Number 308
ISBNs: 978-0-8218-2310-1 (print); 978-1-4704-0721-6 (online)
DOI: http://dx.doi.org/10.1090/memo/0308
MathSciNet review: 756175
MSC (1991): Primary 14H15; Secondary 14C30, 14D05, 32G20

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • 0. Introduction
  • 1. Mixed Hodge structures of a stable curve
  • 2. The topology of the versal deformation of a stable curve
  • 3. Limit Hodge structure of the versal deformation
  • 4. The Voronoi invariant
  • 5. Formulation of the main theorem
  • 6. The period matrix of 1-motive
  • 7. First approximation to the nilpotent orbit
  • 8. Second approximation to the nilpotent orbit